# SDR ASAA2018030823788

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 9,961 hours, 3,335 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Location: Flt Director
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT THE FIRST OFFICERS FD FLIGHT DIRECTOR OFF FLAG REMAINED ILLUMINATED.  ACFT GROUNDED.  PERFORMED FIM 22-15/816,  CYCLED ACFT POWER,  FAULT DID NOT REOCCUR. FOUND TO BE AN INTERMITTENT FAULT. NO FAULT MESSAGE AFTER DFCS BITE.
